# SDR UPS07M51148

- Difficulty date: November 12, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 SLIDE WILL NOT PRESS TO TEST.  DEFERRED IAW MEL 25-61-2 PLACARD INSTALLED.  DEF 362353.
